Inventiones mathematicae

, Volume 172, Issue 3, pp 477–489

Symplectic embeddings of polydisks


DOI: 10.1007/s00222-007-0103-9

Cite this article as:
Guth, L. Invent. math. (2008) 172: 477. doi:10.1007/s00222-007-0103-9


If P and P are symplectic polydisks of radii R1≤...≤Rn and R1≤...≤Rn, respectively, then we prove that P symplectically embeds in P provided that C(n)R1R1 and C(n)R1...RnR1...Rn. Up to a constant factor, these conditions are optimal.

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsStanford UniversityStanfordUSA

Personalised recommendations